Hi Dreanah, I feel you, my son is 14 and has been taking Vyvanse for a couple years which works well to improve his focus, hyperactivity and impulsivity at school, but as soon as he gets home and the meds wear off, he has the crash and is extremely angry, agitated and wants to be left alone. It is heart breaking,because that is not my son, my son is sweet, loving and affectionate. I can only imagine what you are going through with your son experiencing hallucinations, that is so scary. I was nnever on board with my son taking meds, and we tried other things, Neurofeedback, etc, but it never worked. We are looking into switching meds to I don’t know what, all the side effects are terrible, aand I cringe every time he has to take his meds at tthe thought of the poison that our children have to iingest to be able to do well in school. I want to take him off meds and we’ve tried, but he just can’t make it through the school day without getting in trouble. My son also like yours questions why he is this way, and it breaks my heart. He has his first therapy appt tomorrow, hopefully it will help, I’m desperate! Did your son try therapy?